Winsorized mean estimator for censored regression

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

We introduce a semiparametric estimator for the censored linear regression model. It is based on the regression version of Huber's [6] M-estimator. It includes Powell's [19] censored least absolute deviations estimator as a special case and is related to Powell's [20] symmetrically censored least-squares estimator. We prove strong consistency and derive its asymptotic distribution which is √n-consistent with an easily computable covariance matrix. A small-scale simulation study shows that it works quite well in various cases.

Original languageEnglish
Pages (from-to)368-382
Number of pages15
JournalEconometric Theory
Volume8
Issue number3
DOIs
Publication statusPublished - 1992
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Economics and Econometrics
  • Social Sciences (miscellaneous)

Cite this